# SDR ASMF200607002

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 37,744 hours, 26,150 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Cadc
- Part number: HG280D80
- Part serial: 732
- Condition: Failed
- Location: Lt Side
- Part time: 11,551 hours, 7,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, CADC FAIL WINDSHEAR INOP AND F/D FAIL LIGHTS TURNED ON. DURING MAINTENANCE REVISION, WHEN BOTH AIR DATA SYSTEMS WERE SELECTED TO CADC NR 1 POSITION, THE FAIL DISAPPEARED, BUT WHEN SYSTEMS RETURNED TO NORMAL POSITION, FAILURE APPEARED AGAIN. CADC NR 2 WAS REPLACED, BUT FAIL CONTINUED, THEREFORE, CADC NR 1 WAS REPLACED TOO  IAW MM 34-16-01 AND  TESTS WERE PERFORMED IAW MM 34-11-00, ALL CORRECT.
